# SDR DL72S970904

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 3350 · Emergency Lighting
- Part: Sockets
- Part number: 081691
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 TRACK LIGHT SOCKETS RIPPED LOOSE FROM FLOOR TRACK, AT ROWS 16 AND 20.  REPLACED SOCKETS AND CAPSULES, CKS NORMAL.
